MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 96102
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while monitoring patients, the xhibit central station (xcs) would freeze.The customer sent the device to spacelabs healthcare for depot repair.At this time the device has not been evaluated.A follow up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The unit was evaluated by an equipment service center technician and the reported problem was verified.The technician reported that the unit had a lot of dust build up in the unit, the fan on the video card was not functional, and the display image would disappear.The customer was advised that due to the age of their device and part obsolescence their xhibit central station was no longer repairable, and that they would need to replace the device.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key23769648
Report Number3010157426-2025-00230
Device Sequence Number15874965
Product Code MHX
UDI-Device Identifier10841522100345
UDI-Public(01)10841522100345(11)180620
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown